# SDR 04FDEA01069

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON AT STA 1847-1867 RIGHT LONGERON 38 FOUND CRACK.  AFT CARGO STA 1847-1867 RIGHT LONGERON 38 CRACK REPAIRED AS PER SRM 53-10-00 VOL I.
